















Caribbean Corporate Governance Institute

- GCC Board Directors Institute
- The Hong Kong Institute of Directors
- · Mauritius Institute of Directors
- Institute of Directors New Zealand
- · The Institute of Directors South Africa

Join forces to promote Women in Governance

Wed 26 July 2023: Navigating the road to the boardroom

Thu 27 July 2023: DEI in the boardroom and beyond

Fri 28 July 2023: Women's role in climate change and the impact of COVID-19

Diversity on boards, particularly with gender diversity, contributes to effective direction in steering companies towards sustainability. Women have a significant role on boards in perception and strategy.

This conference presents discussions from seasoned practitioners and experts on issues such as women on the glass cliff (event 1), regulations and reporting around diversity, equity and inclusion (event 2) and women's role in climate change and the impact of COVID-19 (event 3).

One Price for Three Events: Members @HK\$100; Non-members @HK200

Click here to register













Event 1 Navigating the Road to Boardrooms 26 July 2023

Time slot	Speakers
Session 1	Welcome by Jane Valls and Bob Garratt
08:00am-10:00am Trinidad 14:00pm-16:00pm South Africa 16:00pm-18:00pm UAE and Mauritius 20:00pm-22:00pm Hong Kong 12:00am-02:00am New Zealand	Presentation Khlood Al-Dukheil - Executive Vice President, Al Dukheil Financial Group (Duration: 60min) Panel Discussion - Navigate the Road to Boardrooms Moderator: TBC Speakers: Dr. Maryam Ficociello - Chief Governance Officer, The Red Sea Global Dr. Ebtesam Al Teneiji - Deputy Director, Emirates Centre for Strategic Studies and Research
	Abdullatif Al Othman - Governor, GCC BDI Minna Israel - former banker with over thirty years of corporate, commercial and retail banking experience Rowena Elliot - Guyana Women Chamber of Commerce and Industry (Duration: 60min)
Session 2	Welcome by Kamla Rampersad de Silva
10:00am-11:00am Trinidad	Presentation Speakers:
16:00pm-17:00pm South Africa	Sharon Christopher - Leadership Development Coach, a Motivational Speaker, and an Attorney at Law.
18:00pm-19:00pm UAE and Mauritius	
22:00pm-23:00pm Hong Kong	
02:00am-03:00am New Zealand	(Duration: 60min)











Event 2 DEI in the boardroom and beyond 27 July 2023

Time slot

Speakers

Session 1



Welcome by Parmi Natesan CEO IoDSA

08:00am-10:00am Trinidad

14:00pm-16:00pm South Africa

16:00pm-18:00pm UAE and Mauritius

20:00pm-22:00pm Hong Kong

12:00am-02:00am New Zealand **Keynote Speech – DEI must be a culture shift, not a training exercise**

Maiyo Febi – Founding Director at Maiyo Febi & Associates

(Duration: 60min)



Panel Discussion – Unconscious bias in the boardroom and workplace

Moderator: Vikeshni Vandayar - Executive Director IoDSA

Speakers:

Karimi Fondaumiere – Director and Co-founder at SPRK LTD Shirley Zinn – Non-Executive Director Shalini Jugessur – Managing Director at Accenture Mark Fitzmaurice – Partnership Director EMEA and APAC











(Duration: 60min)

Session 2



Welcome by Sheila Ujoodha CEO MIOD

10:00am-11:00am **Trinidad**

16:00pm-17:00pm South Africa

18:00pm-19:00pm UAE and Mauritius

22:00pm-23:00pm Hong Kong

02:00am-03:00am New Zealand Panel Discussion - Regulations and reporting on DEI

Moderator: Lillka Cuttaree - Managing Director KIP Centre for Leadership

Speakers

Dionne Kerr – Founder and CEO at Siyakha Consulting
Malcolm Larsen- Company Secretary at Business Engage
Keara Shaw – Australian Charge d'Affaires to Mauritius, Australian High Commission
Sridhar Nagarajan – Managing Director at IQ-EQ











(Duration: 60min)













Event 3

Women's Role in Climate Change and the Impact of COVID-19 28 July 2023

Time slot	Speakers
Session 1	Welcome by Kirsten (KP) Patterson CEO Institute of Directors New Zealand
9:30pm-11:00pm <i>Trinidad</i> 3:30am-5:00am <i>South Africa</i>	Keynote Speech Bridget Coates – Chair, Toitū Tahua (Centre for Sustainable Finance New Zealand)
5:30am-7:00am UAE and Mauritius 9:30am-11:00am Hong Kong 1:30pm-3:00pm New Zealand	Panel Discussion Moderator: Jackie Lloyd, President, Institute of Directors New Zealand Speakers: Rachel Afeaki-Taumoepeau – Chair, NZ Tonga Business Council Laurissa Cooney – Chapter Zero New Zealand Steering Committee Member Michele Embling –Chair, XRB (External Reporting Board New Zealand)
(Duration:90min)	
Session 2	Welcome by Carlye Tsui CEO The Hong Kong Institute of Directors
11:00pm-12:30am <i>Trinidad</i> 5:00am-6:30am	Keynote Speech Salina Yan – Permanent Secretary for Financial Services and the Treasury (Financial Services), The Government of Hong Kong Special Administrative Region
South Africa 7:00am-8:30am UAE and Mauritius	Panel Discussion
11:00am-12:30pm <i>Hong Kong</i>	Moderator: Bonnie S Y Chan - Deputy Chairman, The Hong Kong Institute of Directors; Director General, Federation of Hong Kong Industries Speakers:
3:00pm-4:30pm New Zealand	Athena Ng – General Manager (Corporate Finance), China Overseas Land & Investment Limited Agnes K Y Tai – Council Member, The Hong Kong Institute of Directors;

Agnes K Y Tai – Council Member, The Hong Kong Institute of Directors; Director, Great Glory Investment Corporation Christopher To – Chairman, The Hong Kong Institute of Directors; Barrister,

(Duration:90min)

Gilt Chambers